# SDR SWAA2013040914552

- Difficulty date: March 30, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 31,084 hours, 18,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF OVERWING EMERGENCY EXIT LIGHTS INOP.   RELAMPED LIGHT IAW AMM.
